# SDR CA140314009

- Difficulty date: March 5, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Pwc PW207C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING FLIGHT, THE CHIP DETECTOR WARNING CAME ON ACCOMPANIED BY INCREASE IN OIL TEMPERATURE AND REDUCTION IN PRESSURE. THE PILOT ELECTED TO SHUT THE ENGINE DOWN BEFORE MAKING AN UNEVENTFUL SINGLE ENGINE LANDING.  POST FLIGHT INSPECTION FOUND THE MAIN OIL FILTER BYPASSED WITH NON MAGNETIC DEBRIS.
